Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

What can be the alternative of Ramapril ?

The Cardiologist put me on Ramipril, Plagerine, Aspirin and atarvastatin. Since then dry Cough , which has enhanced now, is troubling me. The Cardiologist put stents on RCA in April 2010. He put me on Ramipril, Plagerine, Aspirin and atarvastatin. Since then dry Cough, which has enhanced now, is troubling m e. I am not diabetic, no kidney trouble. 60 M. My family doc told me it can be coz of Ramapril. Please suggest some alternative.
Asked On : Fri, 18 Feb 2011
Answers:  2 Views:  389
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
  User's Response
The Cardiologist put stents on RCA in April 2010. He put me on Ramipril, Plagerine, Aspirin and atarvastatin. Since then dry Cough, which has enhanced now, is troubling m e. I am not diabetic, no kidney trouble. 60 M. My family doc told me it can be coz of Ramapril. Please suggest some alternative.
Answered: Fri, 18 Feb 2011
Homeopath Dr. Arif. K. Kaware's  Response
hi;
your family doctor is probably right in pointing at ramipril as it belongs to group called ACE-INHIBITORS.some medicine in this group in few individual can cause dry cough so you can consult your cardiologist who may if required change some medicines.
thanks
Answered: Fri, 18 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor